How can we help?

Is daily light bleeding on cerelle normal?

Irregular bleeding and spotting is a very common side effect of Cerelle® and other progesterone only pill. It takes a few months for your body to adapt to the changes from the hormones, the best time to assess is after you have been on the pill for 3-6 months when your body has got used to your new pill and hopefully settled. For some people, they may always get light spotting or bleeding on this pill, and they will decide a different method of contraception may be more suitable for them.

If you have bleeding or spotting, ensure you are up to date on your STI screen to rule out infection, do a pregnancy test to rule out pregnancy, and ensure you are up to date on your cervical screening (smear tests) if you are over 25 years old. If you are still concerned, speak to your GP or a clinician at your local sexual health clinic, they may want to examine you and check everything looks healthy.

Order Progestogen only pill

You might find these helpful

Recent posts

The COVID-19 vaccine and periods

Yellow arrow pointing right

When can you get pregnant after your period?

Yellow arrow pointing right

Is there a food that can kill sperm in the woman's uterus?

Yellow arrow pointing right

How long does trichomoniasis last without treatment?

Yellow arrow pointing right

Can you get pregnant a day before ovulation ?

Yellow arrow pointing right